MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBH091002A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: additional device: vbh101502a, lot # 18140511, udi: (b)(4).A review of the manufacturing records for the devices verified the lots met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019 a patient was undergoing an endovascular procedure.A gore® excluder® aaa endoprosthesis was utilized.Two gore® viabahn® endoprostheses were implanted and then explanted during the procedure.On (b)(6) 2019 it was learned that the devices were explanted in a conversion to open repair because there was bleeding that could not be controlled endovascularly.No further information is available.
 
Additional Manufacturer Narrative
D.5.Updated.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8937903
Report Number2017233-2019-00744
Device Sequence Number2000190
Product Code PFV
UDI-Device Identifier00733132623181
UDI-Public00733132623181
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Catalogue NumberVBH091002A
Device Lot Number20224403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR